Fluvial geomorphological methodology for natural stable channel design

Hey, RD (2006) Fluvial geomorphological methodology for natural stable channel design. Journal of the American Water Resources Association, 42 (2). pp. 357-374. ISSN 1752-1688

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Environmental Sciences
Related URLs:
Depositing User: Rosie Cullington
Date Deposited: 24 Jan 2011 09:58
Last Modified: 25 Jul 2018 06:10
URI: https://ueaeprints.uea.ac.uk/id/eprint/19638
DOI:

Actions (login required)

View Item